# SDR CALA2023102703213

- Difficulty date: October 16, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 82,236 hours, 16,913 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Access Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Missing
- Location: L/H Aft Engine M
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT ENGINE MOUNT ACCESS DOOR FOUND MISSING ON NO.1 ENGINE. ENGINE MOUNT ACCESS DOOR REPLACED AS PER AMM 54-53-01. DOOR NOW SECURED AND TOMC AWARE. PARTS USED:  76-5453-3-0005,QTY :1 ENGINE MOUNT ACCESS DOOR REPLACED AS PER AMM 54-53-01.
